RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 109, Number 2, Pages 215–231 (Mi tmf1223)  

This article is cited in 5 scientific papers (total in 5 papers)

One-loop effective action for an arbitrary theory

P. I. Pronin, K. V. Stepanyantz

M. V. Lomonosov Moscow State University

Abstract: Using diagramic approach,we obtain formulas for the divergent part of the one-loop effective action for an arbitrary minimal operator in the four dimensional curved space and an arbitrary nonminimal operator in the flat space.

DOI: https://doi.org/10.4213/tmf1223

Full text: PDF file (280 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 109:2, 1410–1422

Bibliographic databases:

Received: 01.03.1996

Citation: P. I. Pronin, K. V. Stepanyantz, “One-loop effective action for an arbitrary theory”, TMF, 109:2 (1996), 215–231; Theoret. and Math. Phys., 109:2 (1996), 1410–1422

Citation in format AMSBIB
\Bibitem{ProSte96}
\by P.~I.~Pronin, K.~V.~Stepanyantz
\paper One-loop effective action for an arbitrary theory
\jour TMF
\yr 1996
\vol 109
\issue 2
\pages 215--231
\mathnet{http://mi.mathnet.ru/tmf1223}
\crossref{https://doi.org/10.4213/tmf1223}
\zmath{https://zbmath.org/?q=an:0933.58036}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 109
\issue 2
\pages 1410--1422
\crossref{https://doi.org/10.1007/BF02072007}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996XM63500005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1223
  • https://doi.org/10.4213/tmf1223
  • http://mi.mathnet.ru/eng/tmf/v109/i2/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. I. Pronin, K. V. Stepanyantz, “One-loop divergences for theories with arbitrary nonminimal operator in the curved space”, Theoret. and Math. Phys., 110:3 (1997), 277–294  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. P. I. Pronin, K. V. Stepanyantz, “One-loop counter-terms in theories regularized by higher covariant derivatives”, Theoret. and Math. Phys., 114:1 (1998), 109–117  mathnet  crossref  crossref  zmath  isi
    3. van Suijlekom W.D., “Renormalization of the spectral action for the Yang-Mills system”, Journal of High Energy Physics, 2011, no. 3, 146  mathscinet  isi
    4. van Suijlekom W.D., “Renormalization of the Asymptotically Expanded Yang-Mills Spectral Action”, Commun. Math. Phys., 312:3 (2012), 883–912  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    5. Baurov A.Yu. Pronin P.I. Stepanyantz K.V., “Quantum Properties of Affine-Metric Gravity With the Cosmological Term”, Class. Quantum Gravity, 35:8 (2018), 085006  crossref  mathscinet  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:231
    Full text:108
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019